MathSciNet Relay Station
MathSciNet bibliographic data
MR1743614 (2002e:60107) 60J05 (15A52 37A25 43A85 49R50 60K35 82B41)
Diaconis, Persi; Saloff-Coste, Laurent Bounds for Kac's master equation. Comm. Math. Phys. 209 (2000), no. 3, 729–755.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement